# SDR SWI2025F01864

- Difficulty date: October 22, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 49,298 hours, 42,823 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602629
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 605 HAS CORROSION AND BARE METAL ON FWD SIDE OF FRAME & UPPER SURFACE OF LOWER FLANGE FROM JUST BELOW CARGO DOOR SILL TO S23R.  R & R FRAME SECTOR BS 605, FROM S20R - 20L INSTALLED & FRAME SECTOR BS 605.00 FROM STRINGERS 17L - 20L.  INSTALLED SRM 51-42-06,  SRM 51-42-21
